# SDR CALA2022052001292

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737900
- Aircraft serial: 30125
- Aircraft time: 56,315 hours, 23,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A8811
- Condition: Corroded
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO L1 WINDOW FRAME WAS ACCOMPLISH PER ECRA 5311-02812 PART 1.  REFERENCE FLEETCYCLE NON-ROUTINE 9809922. THE INSPECTION REQUIREMENTS PER ECRA 5311-02812 PART 1 STEP G.2. INITIATE DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR APPROVED DIP FOR PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL FLIGHT CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS PER ECRA 5311-02812 PART 1 STEP G.2 L-1 WINDOW INTERIM REPAIR TOMC APPROVED  :  QC REVIEWED. RECORDS UPDATE TOMC APPROVED  :  QC REVIEWED. T/A; PLN/ENG >43,000 <44,000 TAFC....LN/U253409
